# SDR 95ZZZX1230

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Avionics Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FLT 4914 - CREW REPORT AVIONICS SMOKE LIGHT ILLUMINATED IN-FLIGHT.  AIRCRAFT LANDED AND RETURNED TO ITS GATE WITHOUT FURTHER INCIDENT.  INSPECTED AVIONICS BAY AND FOUND NO EVIDENCE OF A FIRE.  CLEANED SMOKE DETECTOR AND RETURNED TO SERVICE.
